Fractional kinetics in a spatial ecology model

da Silva JL, Kondratiev Y, Tkachov P (2018)
Methods of Functional Analysis and Topology 24(3): 275-287.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper we study the effect of subordination to the solution of a model of spatial ecology in terms of the evolution density. The asymptotic behavior of the subordinated solution for different rates of spatial propagation is studied. The difference between subordinated solutions to non-linear equations with classical time derivative and solutions to non-linear equation with fractional time derivative is discussed.
Stichworte
Configuration space; long-rime behavior; front propagation; traveling; waves; subordination principle
Erscheinungsjahr
2018
Zeitschriftentitel
Methods of Functional Analysis and Topology
Band
24
Ausgabe
3
Seite(n)
275-287
ISSN
1029-3531
Page URI
https://pub.uni-bielefeld.de/record/2932016

Zitieren

da Silva JL, Kondratiev Y, Tkachov P. Fractional kinetics in a spatial ecology model. Methods of Functional Analysis and Topology . 2018;24(3):275-287.
da Silva, J. L., Kondratiev, Y., & Tkachov, P. (2018). Fractional kinetics in a spatial ecology model. Methods of Functional Analysis and Topology , 24(3), 275-287.
da Silva, J. L., Kondratiev, Y., and Tkachov, P. (2018). Fractional kinetics in a spatial ecology model. Methods of Functional Analysis and Topology 24, 275-287.
da Silva, J.L., Kondratiev, Y., & Tkachov, P., 2018. Fractional kinetics in a spatial ecology model. Methods of Functional Analysis and Topology , 24(3), p 275-287.
J.L. da Silva, Y. Kondratiev, and P. Tkachov, “Fractional kinetics in a spatial ecology model”, Methods of Functional Analysis and Topology , vol. 24, 2018, pp. 275-287.
da Silva, J.L., Kondratiev, Y., Tkachov, P.: Fractional kinetics in a spatial ecology model. Methods of Functional Analysis and Topology . 24, 275-287 (2018).
da Silva, Jose Luis, Kondratiev, Yuri, and Tkachov, Pavlo. “Fractional kinetics in a spatial ecology model”. Methods of Functional Analysis and Topology 24.3 (2018): 275-287.